# SDR R61A201612230758

- Difficulty date: December 23, 2016
- Submitted: December 27, 2016
- Operation: Air carrier
- Aircraft: N859RW
- Make and model: Emb ERJ 170-100 SE
- Aircraft serial: 17000082
- Aircraft time: 32,773 hours, 19,366 cycles
- System (JASC): 5240 · Service Doors
- Part: Deflector
- Condition: Malfunctioned
- Location: R1 Door
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

CREW REPORTED A HUM COMING FROM THE R1 DOOR. MAINTENANCE DEACTIVATED R1 DOOR DEFLECTOR IAW AMM AND LATER REMOVED AND REPLACED R1 DOOR DEFLECTOR IAW AMM AND OPS CHECKED GOOD.
